| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
02/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that after intraocular lens (iol) implantation, patient had poor tolerance.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for explant was poor best corrected visual acuity.Additional information received stated that patient's left eye was impacted.With the original iol, the patient exhibited low uncorrected acuity and glare around bright lights.Patient's symptoms were resolved after iol exchange.